Some dual statements concerning wiener measure and baire category

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This paper deals with the duality between Wiener measure and Baire category on c1 0, the set of continuous functions f:[0, 1] → [0, 1] endowed with the supremum norm. We prove that some properties shared by a residual set of continuous functions, e.g. the typical level set structure, and the existence of periodic points of order 3 hold a.e. with respect to the Wiener measure.

Original languageEnglish
Pages (from-to)455-463
Number of pages9
JournalProceedings of the American Mathematical Society
Volume106
Issue number2
DOIs
Publication statusPublished - 1989

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some dual statements concerning wiener measure and baire category'. Together they form a unique fingerprint.

  • Cite this